Gamma factors and quadratic extension over finite fields

Chufeng Nien

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

This paper characterizes GL n(Fq) -distinguished cuspidal representations of GLn(Fq2) in terms of the special values of their twisted gamma factors.

Original languageEnglish
Pages (from-to)31-54
Number of pages24
JournalManuscripta Mathematica
Volume158
Issue number1-2
DOIs
Publication statusPublished - 2019 Jan 7

Fingerprint

Galois field

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Nien, Chufeng. / Gamma factors and quadratic extension over finite fields. In: Manuscripta Mathematica. 2019 ; Vol. 158, No. 1-2. pp. 31-54.
@article{5e1853a8adc543fe8c92591725478b96,
title = "Gamma factors and quadratic extension over finite fields",
abstract = "This paper characterizes GL n(Fq) -distinguished cuspidal representations of GLn(Fq2) in terms of the special values of their twisted gamma factors.",
author = "Chufeng Nien",
year = "2019",
month = "1",
day = "7",
doi = "10.1007/s00229-018-1022-3",
language = "English",
volume = "158",
pages = "31--54",
journal = "Manuscripta Mathematica",
issn = "0025-2611",
publisher = "Springer New York",
number = "1-2",

}

Gamma factors and quadratic extension over finite fields. / Nien, Chufeng.

In: Manuscripta Mathematica, Vol. 158, No. 1-2, 07.01.2019, p. 31-54.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Gamma factors and quadratic extension over finite fields

AU - Nien, Chufeng

PY - 2019/1/7

Y1 - 2019/1/7

N2 - This paper characterizes GL n(Fq) -distinguished cuspidal representations of GLn(Fq2) in terms of the special values of their twisted gamma factors.

AB - This paper characterizes GL n(Fq) -distinguished cuspidal representations of GLn(Fq2) in terms of the special values of their twisted gamma factors.

UR - http://www.scopus.com/inward/record.url?scp=85059585232&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85059585232&partnerID=8YFLogxK

U2 - 10.1007/s00229-018-1022-3

DO - 10.1007/s00229-018-1022-3

M3 - Article

AN - SCOPUS:85059585232

VL - 158

SP - 31

EP - 54

JO - Manuscripta Mathematica

JF - Manuscripta Mathematica

SN - 0025-2611

IS - 1-2

ER -